# SDR AU000143

- Difficulty date: March 13, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Misinstalled
- Location: Engine Fuel Dist
- Component: Engine Fuel Dist, Cont
- Stage of operation: CL
- How discovered: C
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ENGINE UPPER DECK PRESSURE LINES NOT FITTED TO NR 4 AND NR 6 CYLINDERS.
